# SDR ASAA0510339

- Difficulty date: October 11, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545401104
- Condition: Corroded
- Location: Fs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - VERTICAL STIFFENER AT BS 540, RBL 54 SEVENTH VERTICAL STIFFENER FROM CENTERLINE CORRODED.  REPLACED STIFFENER IAW B737-200 SRM 57-30-2.  (M)
